Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 75, NWS Charleston, WV

June 2, 2009Vinton County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jun 2, 2009, 6:05 PM EDT for Vinton County, Ohio. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 6:05 PM EDT (22:05 UTC)
Expired
Jun 2, 2009, 7:00 PM EDT
In force
55 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

County Vinton County, OH

The radar

The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:25 PM EDTTSTM WND DMGCreola, OHSEVERAL TREES DOWN WITH POWER OUTAGES
Jun 2, 6:30 PM EDTTSTM WND DMGZaleski, OHTREES DOWN ALONG COUNTY RT. 677

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 3:18 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 022205
SVRRLX
OHC163-022300-
/O.NEW.KRLX.SV.W.0075.090602T2205Z-090602T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
605 PM EDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VINTON COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...MCARTHUR...LAKE HOPE STATE PARK...

* UNTIL 700 PM EDT

* AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES NORTHWEST OF MCARTHUR...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALLENSVILLE...HAMDEN...CREOLA...ZALESKI AND RADCLIFFE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.

&&

LAT...LON 3936 8275 3936 8265 3937 8264 3937 8253
      3940 8252 3938 8230 3908 8234 3912 8243
      3914 8243 3914 8247 3918 8254 3919 8266
      3920 8266 3920 8276
TIME...MOT...LOC 2204Z 272DEG 38KT 3934 8270

$$

21
1 follow-up statement
000 
WWUS51 KRLX 022257
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
657 PM EDT TUE JUN 2 2009

OHC163-022307-
/O.EXP.KRLX.SV.W.0075.000000T0000Z-090602T2300Z/
VINTON OH-
657 PM EDT TUE JUN 2 2009

...THE SEVERE THUNDERSTORM WARNING FOR VINTON COUNTY WILL EXPIRE AT
700 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3936 8275 3936 8265 3937 8264 3937 8253
      3940 8252 3938 8230 3908 8234 3912 8243
      3914 8243 3914 8247 3918 8254 3919 8266
      3920 8266 3920 8276
TIME...MOT...LOC 2257Z 272DEG 38KT 3932 8197

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:33 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 2, 3:33 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
333 PM EDT TUE JUN 2 2009

.SYNOPSIS...
FRONT PUSHES VERY SLOWLY SOUTHWARD THROUGH OUR REGION TONIGHT AND
WEDNESDAY...STALLING WEDNESDAY NIGHT AND THURSDAY AS A WAVE MOVES
ALONG THE FRONT. HIGH PRESSURE BUILDS IN FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
SHORT TERM MODELS ALL SHOW SOME MID LEVEL DEFORMATION AND VERY WEAK
UPPER LEVEL DIVERGENCE ACROSS NORTHERN PORTION OF FORECAST AREA
LATER THIS AFTERNOON.  AS A RESULT HAVE PUT IN LIKELY
SHOWERS/THUNDER THEN.  AFTER SUN LEAVES THIS EVENING ANY
PRECIPITATION SHOULD DIE.  PRECIPITATION COMING IN WITH FRONT AGAIN
WEDNESDAY.  GFS FASTEST WITH FRONT PUSHING SOUTH BUT LIKE A LITTLE
SLOWER PUSH SO HAVE GONE WITH HIGHER MIN TEMPS TONIGHT THEN MAV
SHOWING.  SLIGHT CHC SVR WEDNESDAY BUT FRONT LOCATION IN AFTERNOON
WILL DETERMINE WHERE THE STRONGER STORMS MAY DEVELOP.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
ALL MODELS POINT TO A VERY SLOW SOUTHWARD MOVING FRONT ACROSS THE
AREA WEDNESDAY INTO THURSDAY...AS A WAVE OF LOW PRESSURE RIDES ALONG
THE FRONT. GOOD DYNAMIC SUPPORT...MOISTURE INFLUX AND DECENT
INSTABILITY WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. THERE
IS SOME POTENTIAL FOR AT LEAST LOCALIZED WATER PROBLEMS...WHICH WILL
BE MONITORED CLOSELY FOR ANY FUTURE FLOOD WATCHES AND WARNINGS.

HIGH PRESSURE SLOWLY BUILDS IN FROM THE NORTHWEST THURSDAY NIGHT...
WITH SHOWERS DECREASING FROM THE NORTHWEST.

WENT WITH BIAS CORRECTED MODEL GUIDANCE ON TEMPERATURES... WITH A
COOLING TREND ON THURSDAY AND THURSDAY NIGHT BEHIND THE FRONT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BY FRIDAY THE FRONT WILL BE SOUTH OF THE AREA WITH A RIDGE BUILDING
INTO THE CWA THROUGH SATURDAY. ON SUNDAY AND MONDAY THE UNSETTLED
WEATHER MAKES A RETURN AS WE GET IN THE PERIPHERY OF THE WESTERLIES
RIDING OVER THE TOP OF THE RIDGE. STAYED CLOSED TO HPC
GUIDANCE THROUGH THIS PERIOD.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS WILL BE THE RULE THROUGH TONIGHT AS THERE IS LITTLE
LOW LEVEL MOISTURE TO CAUSE LOW CIGS.  SOME LIGHT FOG NEAR RIVER
VALLEYS LATE TONIGHT THROUGH DAWN.  THE NEXT CHANCE OF MVFR CIGS
WILL BE IN SE OHIO MID DAY WEDNESDAY AS THE FRONT PUSHES SOUTH.

AVIATION OUTLOOK /BEYOND 06Z WEDNESDAY/...
POSSIBLE IFR IN SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT.

&&

.HYDROLOGY...
THUNDERSTORMS WEDNESDAY INTO THURSDAY WILL CONTAIN SOME
DOWNPOURS...WHICH COULD LEAD TO LOCALIZED FLOODING PROBLEMS...
INCLUDING PONDING ON STREETS...AND FILLING OF CULVERTS AND OTHER
POOR DRAINAGE AREAS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...AAR/JMV/TJT
NEAR TERM...AAR
SHORT TERM...JMV/TJT
LONG TERM...JMV/TJT
AVIATION...AAR
HYDROLOGY...JMV
Hazardous weather outlook, Jun 2, 3:57 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
357 PM EDT TUE JUN 2 2009

KYZ101>103-105-OHZ083>087-WVZ005>008-013>018-027>030-032000-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-CLAY-BRAXTON-GILMER-LEWIS-
357 PM EDT TUE JUN 2 2009

...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ024>026-033>039-046-047-032000-
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH-
357 PM EDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-WVZ009>011-019-020-032000-
PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-RITCHIE-
DODDRIDGE-
357 PM EDT TUE JUN 2 2009

...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ031-032-040-032000-
HARRISON-TAYLOR-BARBOUR-
357 PM EDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 2, 5:29 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
529 PM EDT TUE JUN 2 2009

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             NEW LEXINGTON           39.71N 82.19W
06/02/2009  U0.75 INCH       PERRY              OH   PUBLIC

&&

NNNN
Special weather statement, Jun 2, 5:32 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
532 PM EDT TUE JUN 2 2009

VAZ004-WVZ024-033-034-022200-
BUCHANAN-MCDOWELL-MINGO-WYOMING-
532 PM EDT TUE JUN 2 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BUCHANAN...
NORTHWESTERN MCDOWELL...SOUTHEASTERN MINGO AND WEST CENTRAL WYOMING
COUNTIES...

AT 531 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED NEAR WOODMAN...MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR HINCH AROUND 540 PM...HINCH AROUND 545 PM...
PANTHER AROUND 555 PM AND GILBERT CREEK AROUND 600 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

26
Local storm report, Jun 2, 5:33 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
533 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             5 E SALEM CENTER        39.05N 82.19W
06/02/2009  E0.88 INCH       MEIGS              OH   TRAINED SPOTTER

            NICKEL SIZE HAIL IN COMMUNITY OF LANGSVILLE

&&

NW
Special weather statement, Jun 2, 5:34 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
534 PM EDT TUE JUN 2 2009

KYZ101-OHZ086-087-022200-
GALLIA-GREENUP-LAWRENCE-
534 PM EDT TUE JUN 2 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GREENUP...NORTHERN
LAWRENCE AND WEST CENTRAL GALLIA COUNTIES...

AT 533 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED NEAR FRANKLIN FURNACE...MOVING EAST AT
25 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR HANGING ROCK AROUND 540 PM...PEDRO AROUND 550
PM...LAKE VESUVIUS AROUND 555 PM AND VERNON AROUND 600 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

26
Special weather statement, Jun 2, 5:38 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
538 PM EDT TUE JUN 2 2009

WVZ015-016-027-022230-
CLAY-KANAWHA-ROANE-
538 PM EDT TUE JUN 2 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KANAWHA...NORTHERN
CLAY AND SOUTHEASTERN ROANE COUNTIES...

AT 538 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED NEAR CLENDENIN...MOVING EAST AT 20 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR CLENDENIN AROUND 545 PM...AMMA AROUND 600
PM...LEFT HAND AROUND 605 PM...PROCIOUS AROUND 610 PM...WALLBACK
AROUND 625 PM AND BIG OTTER AROUND 630 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Local storm report, Jun 2, 6:02 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
602 PM EDT TUE JUN 2 2009

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             CLENDENIN               38.41N 81.34W
06/02/2009  U0.50 INCH       KANAWHA            WV   PUBLIC

&&

NNNN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 10:42 PM EDTSevere Thunderstorm WarningRLXPerry33 min
Jun 1, 10:48 PM EDTSevere Thunderstorm WarningRLXPerry72 min
Jun 2, 2:58 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence47 min
Jun 2, 3:44 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence46 min
Jun 2, 4:15 PM EDTSevere Thunderstorm WarningRLXPerry60 min
Jun 2, 4:34 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence41 min
Jun 2, 5:06 PM EDTSevere Thunderstorm WarningRLXGallia, Meigs54 min
Jun 2, 5:07 PM EDTSevere Thunderstorm WarningRLXMorgan53 min
Jun 2, 5:18 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry42 min
Jun 2, 5:45 PM EDTSevere Thunderstorm WarningRLXMorgan, Washington45 min
Jun 2, 5:47 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence43 min
Jun 2, 5:53 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Vinton52 min
Jun 2, 5:57 PM EDTSevere Thunderstorm WarningRLXAthens, Washington48 min
Jun 2, 6:10 PM EDTSevere Thunderstorm WarningRLXLawrence50 min
Jun 2, 6:18 PM EDTSevere Thunderstorm WarningRLXMorgan, Washington72 min
Jun 2, 6:27 PM EDTSevere Thunderstorm WarningRLXAthens48 min
Jun 2, 7:04 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence56 min
Jun 2, 7:14 PM EDTSevere Thunderstorm WarningRLXLawrence46 min
Jun 2, 7:50 PM EDTSevere Thunderstorm WarningRLXMeigs40 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.